| Model Number |
TJF-150 |
| Medical Device Problem Code |
Residue After Decontamination (2325)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B2) date of event is unknown.Additional information will be provided if available.Based on the completed investigation, the identity of the foreign material and the root cause of why it remained in the device could not be definitively determined.However, it is likely that the user deviated from the ifu (instruction for use) prior to sending the device to olympus.This event is detectable and preventable by handling device in accordance with the following ifu: ifu document no.: rc3954 rev.: 2 section: chapter 3 preparation and inspection ifu document no.: rc3955 rev.: 1 section: chapter 3 cleaning, disinfection and sterilization procedures should any additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor the field performance of this device.
Event or Problem Description
The customer returned the gastrointestinal videoscope to the service center for a separate issue.During the device analysis, the technician indicated that there were foreign objects on the knob wire due to improper reprocessing.There was no patient involvement.